CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
辛欧拉格式形式能量的收敛性 期刊论文
系统仿真学报, 2010, 卷号: 000, 期号: 002, 页码: 318
Authors:  戴桂冬;  赵艳敏;  聂宁明
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Symplectic discretization for spectral element solution of Maxwell's equations 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2009, 卷号: 42, 期号: 32, 页码: 12
Authors:  Zhao, Yanmin;  Dai, Guidong;  Tang, Yifa;  Liu, Qinghuo
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
解扩散方程的指数时间差分方法 期刊论文
数值计算与计算机应用, 2008, 卷号: 029, 期号: 004, 页码: 261
Authors:  孙建强;  秦孟兆;  戴桂冬
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Non-existence of conjugate-symplectic multi-step methods of odd order 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2007, 卷号: 25, 期号: 6, 页码: 690-696
Authors:  Jiao, Yandong;  Dai, Guidong;  Feng, Quandong;  Tang, Yifa
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
linear multi-step method  generalized linear multi-step method  step-transition operator  infinitesimally symplectic  conjugate-symplectic